Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 6, 2010, 9:32 PM CDT for 4 counties in Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 9:32 PM CDT (02:32 UTC)
- Expired
- Apr 6, 2010, 10:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Wichita radar (KICT), 136 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:42 PM CDT | HAIL 1 | 11 N Sedan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 2:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 6, 9:28 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
329 WUUS53 KICT 070232 SVRICT KSC019-049-125-205-070330- /O.NEW.KICT.SV.W.0021.100407T0232Z-100407T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 932 PM CDT TUE APR 6 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS... SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS... NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS... * UNTIL 1030 PM CDT * AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF SEDAN...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... ELK FALLS...HALE...LONGTON...ELK CITY...INDEPENDENCE...FREDONIA... BOLTON...BUXTON...NEW ALBANY AND SYCAMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING 1 INCH HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3765 9589 3728 9558 3707 9604 3733 9627 TIME...MOT...LOC 0232Z 239DEG 37KT 3727 9618 WIND...HAIL 60MPH 1.00IN $$ SCHMINKE
2 follow-up statements
938 WWUS53 KICT 070245 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 945 PM CDT TUE APR 6 2010 KSC019-049-125-205-070330- /O.CON.KICT.SV.W.0021.000000T0000Z-100407T0330Z/ CHAUTAUQUA KS-WILSON KS-ELK KS-MONTGOMERY KS- 945 PM CDT TUE APR 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY...SOUTHEASTERN ELK...SOUTHWESTERN WILSON AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 1030 PM CDT... AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LONGTON...OR 17 MILES NORTH OF SEDAN...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... ELK CITY...INDEPENDENCE...FREDONIA...BUXTON...SYCAMORE AND NEW ALBANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3765 9589 3728 9558 3707 9604 3733 9627 TIME...MOT...LOC 0244Z 226DEG 43KT 3738 9605 WIND...HAIL 60MPH 1.00IN $$ DUNTEN
481 WWUS53 KICT 070303 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1003 PM CDT TUE APR 6 2010 KSC019-049-125-205-070330- /O.CON.KICT.SV.W.0021.000000T0000Z-100407T0330Z/ CHAUTAUQUA KS-WILSON KS-ELK KS-MONTGOMERY KS- 1003 PM CDT TUE APR 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MONTGOMERY...SOUTHEASTERN ELK...SOUTHWESTERN WILSON AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 1030 PM CDT... AT 958 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HALE...OR 7 MILES NORTHEAST OF SEDAN...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ELK FALLS...HALE...LONGTON...ELK CITY...FREDONIA...INDEPENDENCE... BOLTON...BUXTON...SYCAMORE AND NEW ALBANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3765 9589 3728 9558 3707 9604 3733 9627 TIME...MOT...LOC 0303Z 229DEG 26KT 3723 9607 WIND...HAIL 60MPH 1.00IN $$ DUNTEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:29 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 6, 6:29 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 629 PM CDT TUE APR 6 2010 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A DRY-LINE AND COLD FRONT AS IT MOVES ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS EARLY TONIGHT. EXPECT MAINLY VFR CONDITIONS TO PREVAIL ACROSS THE AREA TONIGHT...EXCEPT IN AND NEAR CONVECTION/TSRA. MVFR CIGS ARE EXPECTED TO DEVELOP ACROSS CENTRAL KANSAS BY EARLY WEDNESDAY MORNING...WHICH SHOULD OVERSPREAD SOUTH CENTRAL AND SOUTHEAST KANSAS BY LATE MORNING. KED && .PREV DISCUSSION... /ISSUED 306 PM CDT TUE APR 6 2010/ DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE CONVECTION CHANCES TONIGHT AND WIND POTENTIAL WEDNESDAY AFTERNOON. TONIGHT: THE SHORTWAVE IS EXPECTED TO CONTINUE PROGRESSING EAST TONIGHT AND BY 06Z IT WILL EXTEND FROM NORTH CENTRAL KS INTO THE OK PANHANDLE. AT THE SURFACE THE DRYLINE/FRONT WILL COMBINE AND WILL MOVE VERY LITTLE EAST THIS EVENING. BY 03Z THIS FEATURE WILL STRETCH FROM NEAR KEMP TO NEAR KWLD. AFTER 03Z THIS BOUNDARY WILL START TO PUSH EAST FAIRLY QUICKLY AND BY 12Z WILL BE OUT OF THE FORECAST AREA. STORMS SHOULD BE ONGOING TO START THIS PERIOD WITH SOME SEVERE STORMS LIKELY. STILL FEEL THE MAIN THREAT WILL BE LARGE HAIL AND WINDS. HOWEVER THERE STILL APPEARS TO BE A WINDOW FOR A BRIEF TOR BETWEEN 00Z-03Z AS SURFACE WINDS BACK...INCREASING LOW LEVEL SHEAR. FEEL WITHOUT THIS LOW LEVEL BACKING...IT WOULD BE EXTREMELY DIFFICULT TO GET A TOR GIVEN THE LACK OF DIRECTIONAL SHEAR ABOVE 850MB. AFTER 06Z THE BULK OF THE ACTIVITY WILL BE ONLY AFFECTING SE KS WITH THIS ACTIVITY QUICKLY PUSHING OUT OF THE AREA AS SUNRISE APPROACHES. WILL LEAVE HEADLINES AS IS FOR NOW. EVEN THOUGH CENTRAL KS HAS NOT BEEN CLOSE TO WIND ADVISORY CRITERIA YET...THERE SHOULD BE A BRIEF WINDOW AROUND 22Z-00Z WHERE NORTHWEST WINDS GET CRANKED UP. NOTICED THAT SOME SPOTS ACROSS WEST-CENTRAL KS HAVE ALREADY STARTED GUSTING TO NEAR CRITERIA. LAWSON WEDNESDAY: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY STRONG POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE CENTRAL ROCKIES. THIS FEATURE IS PROGGED TO MOVE EAST INTO THE FORECAST AREA WEDNESDAY AFTERNOON. AS THIS FEATURE MOVES INTO THE AREA WE WILL SEE GOOD SUBSIDENCE BUILDING INTO THE AREA. ONCE THE COLD POCKET MOVES INTO THE AREA...THE FLOW WILL BECOME UNIDIRECTIONAL WITH GOOD MIXING EXPECTED ESPECIALLY DURING THE AFTERNOON. WIND ADVISORY POTENTIAL LOOKS TO BE A GOOD BET FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS TOMORROW...BUT WE WILL HOLD OFF FOR NOW UNTIL THE CURRENT ADVISORY/WARNINGS EXPIRE TO PREVENT CONFUSION. SOME SCATTERED RAIN SHOWERS MAY ALSO DEVELOP ACROSS CENTRAL KANSAS MAINLY WEDNESDAY MORNING DUE TO THE THETA SURFACES RISING IN RESPONSE TO THE COLD AIR ADVECTION. WEDNESDAY NIGHT-THURSDAY NIGHT: THE UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE IS EXPECTED TO BUILD EAST FROM THE ROCKIES. AS A RESULT...WE SHOULD SEE MILD AND DRY CONDITIONS. FRIDAY-TUESDAY: THE MODELS ARE PROGGING A FLAT UPPER LEVEL RIDGE TO DOMINATE THE AREA THROUGH THE WEEKEND. THIS WILL SETUP THE LEE SIDE TROF AND CAUSE GUSTY SOUTH WINDS TO PREVAIL THROUGH MUCH OF THE PERIOD ALONG WITH MILD AND DRY CONDITIONS. THERE IS A POSSIBILITY THAT WIND ADVISORY COULD EVEN BE MET ESPECIALLY ON SATURDAY. ANOTHER UPPER LEVEL SYSTEM IS EXPECTED TO DIG INTO THE SOUTHERN ROCKIES EARLY NEXT WEEK. THIS FEATURE WILL HELP DRAW THE LOW LEVEL MOISTURE BACK INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS BACK INTO THE PICTURE SUNDAY NIGHT INTO TUESDAY MAINLY FOR THE WESTERN HALF OF THE FORECAST AREA. FIRE WEATHER... WE WILL KEEP THE RED FLAG WARNING GOING UNTIL 03Z ACROSS CENTRAL AND SOUTH CENTRAL KANSAS SINCE GUSTY NORTHWEST WINDS ARE EXPECTED TO BUILD INTO THE AREA BEHIND THE DRY LINE/COLD FRONT THIS EVENING. EXTREME FIRE DANGER IS NOT EXPECTED. HOWEVER...OUR MAIN CONCERN IS THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AND GUSTY NORTHWEST WINDS. THIS IN COMBINATION WITH THE POTENTIAL FOR LINGERING FIRES WILL MAKE THEM DIFFICULT TO CONTAIN. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 59 35 63 / 10 20 10 0 HUTCHINSON 42 55 34 63 / 10 30 10 0 NEWTON 43 55 35 62 / 10 20 10 0 ELDORADO 45 56 36 62 / 30 20 10 0 WINFIELD-KWLD 45 62 35 62 / 30 10 10 0 RUSSELL 38 50 32 61 / 30 60 0 0 GREAT BEND 39 50 31 62 / 20 50 0 0 SALINA 41 52 35 62 / 20 50 10 0 MCPHERSON 41 54 34 62 / 10 30 10 0 COFFEYVILLE 53 65 38 62 / 60 10 10 0 CHANUTE 50 63 37 61 / 60 10 10 0 IOLA 50 61 37 61 / 60 10 10 0 PARSONS-KPPF 52 64 38 62 / 60 10 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067-069-070-082-091. &&
Hazardous weather outlook, Apr 6, 8:33 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 833 PM CDT TUE APR 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 833 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THE RISK FOR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL CONTINUE FOR AREAS EAST OF THE KANSAS TURNPIKE UNTIL AROUND MIDNIGHT. LOCALLY HEAVY RAINFALL AND MINOR LOW-LAND FLOODING IS ALSO POSSIBLE. STRONG AND GUSTY NORTHWEST WINDS WILL AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS UNTIL LATE THIS EVENING. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS. THE GRASSLAND FIRE DANGER WILL ALSO REMAIN VERY HIGH IN THESE AREAS AS WELL UNTIL ABOUT MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS CENTRAL KANSAS AND THE FLINT HILLS ON WEDNESDAY. VERY HIGH FIRE DANGER WILL AGAIN BE POSSIBLE FOR PARTS OF CENTRAL AND SOUTHEAST KANSAS FROM FRIDAY THROUGH SUNDAY. A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT. AT THIS TIME...A FEW STRONG STORMS LOOK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS EAST OF THE TURNPIKE UNTIL ABOUT MIDNIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Apr 6, 8:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 NW YATES CENTER 37.93N 95.82W
04/06/2010 E1.00 INCH WOODSON KS LAW ENFORCEMENT
&&
RECSpecial weather statement, Apr 6, 8:55 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 855 PM CDT TUE APR 6 2010 KSZ068-083-092-070330- HARVEY-SEDGWICK-SUMNER- 855 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARVEY...SEDGWICK AND SUMNER COUNTIES... STRONG AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT...WILL AFFECT THE AREA DURING THE LATE EVENING. WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED UNTIL ABOUT 11 PM. DARMOFAL
Local storm report, Apr 6, 8:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 9 NW IOLA 38.02N 95.52W
04/06/2010 E1.00 INCH WOODSON KS LAW ENFORCEMENT
&&
RECSpecial weather statement, Apr 6, 9:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 905 PM CDT TUE APR 6 2010 KSZ098-070230- CHAUTAUQUA- 905 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA COUNTY... AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF CEDAR VALE...OR 19 MILES SOUTHWEST OF SEDAN...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN SOUTHWESTERN CHAUTAUQUA COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. SCHMINKE
Local storm report, Apr 6, 9:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
926 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL CEDAR VALE 37.11N 96.50W
04/06/2010 E0.88 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
RECLocal storm report, Apr 6, 9:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 W SEDAN 37.13N 96.22W
04/06/2010 E1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 57 min |
| Apr 6, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 61 min |
| Apr 6, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 31 min |
| Apr 6, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 37 min |
| Apr 6, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 63 min |
| Apr 6, 10:27 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Neosho, Wilson | 49 min |
| Apr 7, 3:23 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 16 hr |
| Apr 7, 4:03 PM CDT | Frost Advisory | ICT | Barton, Butler, Cowley, Ellsworth, Harper, Harvey and 10 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.